# SDR 95ZZZX1891

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75458
- Condition: Ctweight Failed
- Location: Nr 4
- Part time: 2,200 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, LT ENGINE LOST POWER, OIL PRESSURE OKAY.  ENGINE SHUT DOWN AND SAFE LANDING MADE.  FOUND BOLTS BROKE ON NR 3 CYCLINDER CONNECTING ROD.  ALSO, NR 4 COUNTERWEIGHT BROKE LOOSE FROM CRANKSHAFT DUE TO FAILURE OF ATTACH POINT ON CRANKSHAFT.  NO PRIOR INDICATION OF FAILURE.  SUSPECT COUNTERWEIGHT BROKE LOOSE CAUSING ROD TO FAIL.
